# SDR A6WA200740671

- Difficulty date: November 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,274 hours, 17,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 4 BRACKET FS 280 LBL 9 AND RBL 9 CRACK LENGTH IS 1 INCH.  (M)  3 BRACKETS REPLACED ON FS 280, LBL 9, OB AND IB AND RBL 9 OB IAW REO 601R-53-11-171 REV-D.  BRACKET REPLACED ON FS 280, RBL 9, IB IAW CRJ 200, SRM 51-42-06. (K)
